# SDR 9624052285

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND BOTH EMERGENCY EXIT SIGNS ON LEFT SIDE OF AIRCRAFT OVERWING PLUG DOORS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER, OPERATIONAL CHECK OK.
